American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 115 found      Go to page: 1 2 3 4

[1] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information
View Article: PDF

[2] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information
View Article: PDF

[3] Nuno Luzia. A Borel-Cantelli lemma and its applications. Trans. Amer. Math. Soc. 366 (2014) 547-560.
Abstract, references, and article information
View Article: PDF

[4] Christine Choirat and Raffaello Seri. Computational aspects of Cui-Freeden statistics for equidistribution on the sphere. Math. Comp. 82 (2013) 2137-2156.
Abstract, references, and article information
View Article: PDF

[5] Manfred Denker. Tercentennial anniversary of Bernoulli's law of large numbers. Bull. Amer. Math. Soc. 50 (2013) 373-390.
Abstract, references, and article information
View Article: PDF

[6] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information
View Article: PDF

[7] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information
View Article: PDF

[8] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69.
Abstract, references, and article information
View Article: PDF

[9] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information
View Article: PDF

[10] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information
View Article: PDF

[11] José A. Ramírez, Brian Rider and Bálint Virág. Beta ensembles, stochastic Airy spectrum, and a diffusion. J. Amer. Math. Soc. 24 (2011) 919-944. MR 2813333.
Abstract, references, and article information
View Article: PDF

[12] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information
View Article: PDF

[13] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information
View Article: PDF

[14] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information
View Article: PDF

[15] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information
View Article: PDF

[16] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information
View Article: PDF

[17] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information
View Article: PDF

[18] José A. Adell and A. Lekuona. Rates of convergence for the iterates of Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 1011-1021. MR 2566567.
Abstract, references, and article information
View Article: PDF

[19] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information
View Article: PDF

[20] D. O. Ivanenko. Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation. Theor. Probability and Math. Statist. 78 (2009) 49-60. MR 2446848.
Abstract, references, and article information
View Article: PDF

[21] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information
View Article: PDF

[22] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information
View Article: PDF

[23] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Hari Bercovici and Jiun-Chau Wang. Limit theorems for free multiplicative convolutions. Trans. Amer. Math. Soc. 360 (2008) 6089-6102. MR 2425704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] O. V. Sugakova. The counting process and summation of a random number of random variables. Theor. Probability and Math. Statist. 74 (2007) 181-189. MR 2336788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 115 found      Go to page: 1 2 3 4